Revista Matemática Iberoamericana


Full-Text PDF (1733 KB) | Metadata | Table of Contents | RMI summary
Volume 8, Issue 2, 1992, pp. 239–269
DOI: 10.4171/RMI/124

Published online: 1992-08-31

Uniformly Perfect Sets, Green's Function, and Fundamental Domains

María J. González[1]

(1) Universidad de Cádiz, Puerto Real, Spain

No abstract available for this article.

No keywords available for this article.

González María: Uniformly Perfect Sets, Green's Function, and Fundamental Domains. Rev. Mat. Iberoamericana 8 (1992), 239-269. doi: 10.4171/RMI/124